MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HBS; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)

ROCHE DIAGNOSTICS ELECSYS ANTI-HBS; TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Catalog Number 11820524160
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received questionable elecsys anti-hbs results from two patient samples tested on the cobas e 602 module.One example of discrepant results was provided: the initial result was 9.58 iu/l (indeterminate).The first repeat result was 3.50 iu/ml with a data flag (negative).The second repeat result was 32.29 with a data flag iu/ml (positive).The initial result was not reported outside the laboratory, as patient samples with "indeterminate" initial results are rerun twice.The result was reported as "negative".
 
Additional Manufacturer Narrative
The cobas e 602 module serial number is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The investigation included a review of the data set provided by the customer: the calibration results were within the specified ranges.The qc results were within the specified ranges.There was no indication of a performance issue with the reagent.The alarm trace contained sample quality-related alarms.The field service engineer (fse) inspected the module and did not find a cause for the event.He verified the module's performance with mechanical checks.A general reagent problem was not detected because the qcs before the event were within the specified ranges, and isolated non-reproducible results do not represent a general malfunction of the assay.The cause of the event could not be determined based on the provided information.The investigation did not identify a product problem.

Brand Name
ELECSYS ANTI-HBS
Common Device Name
TEST, HEPATITIS B (B CORE, BE ANTIGEN, BE ANTIBODY, B CORE IGM)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22715427
Report Number1823260-2025-02394
Device Sequence Number9207021
Product Code LOM
UDI-Device Identifier07613336159781
UDI-Public07613336159781
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number11820524160
Device Lot Number82708000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/10/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALBUTEROL; NORVASC; TYLENOL; ZYLOPRIM
Patient Age67 YR
Patient SexFemale